Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin-dosage?

Posted by dave on March 26, 1999, at 11:17:34

In reply to wellbutrin-dosage?, posted by karen on March 26, 1999, at 10:16:23

> I've been taking 150 mgs SR for about a month and am experiencing an uncomfortable "speedy" feeling. Does anyone have any experience with this and does lowering the dosage amount help?

I'm on the exact same thing, about 2 weeks now and
wish I did have a speedy feeling. I'm more the
opposite. I guess it effects people differently.
Did it help your depression? I'm not sure that
I feel much better--I think I might need to go
back up 300mgs a day, but I'm afraid I will itch
again. Sorry, this probably hasnt been much help,
just thought I would share my experience. Good




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:4041